# SDR SWIA201024985

- Difficulty date: September 5, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 17,351 hours, 14,761 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD WEB, FORWARD FACE, ABOVE UPPER CARGO DOOR TRACK FITTING CRACKED.  (C-CHECK)  REPAIR PER REO.
